BibTeX record journals/mscs/GruenhageS06

download as .bib file

@article{DBLP:journals/mscs/GruenhageS06,
  author    = {Gary Gruenhage and
               Thomas Streicher},
  title     = {Quotients of countably based spaces are not closed under sobrification},
  journal   = {Math. Struct. Comput. Sci.},
  volume    = {16},
  number    = {2},
  pages     = {223--229},
  year      = {2006},
  url       = {https://doi.org/10.1017/S0960129506005184},
  doi       = {10.1017/S0960129506005184},
  timestamp = {Wed, 01 Apr 2020 08:48:42 +0200},
  biburl    = {https://dblp.org/rec/journals/mscs/GruenhageS06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics